# SDR YENA20150317050

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 43,207 hours, 15,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY ON LANDING. F/CTRL FLAPS LOCKED AFTER TAKEOFF, NEVER MOVED FLAP HANDLE.  PERFORMED VISUAL INSPECTION ON FLAPS, NO DAMAGE FOUND. ACCOMPLISHED RESET OF THE WING TIP BRAKE, WTB, FLAP SYSTEM ON THE GROUND IAW AMM 27-50-00-869-006-A.  NO FAULTS PRESENT.  RESET SUCCESSFUL.  OPS CHECK OF FLAP SYS NORMAL. ACFT OK FOR SERVICE.
